# SDR TRAX200600205

- Difficulty date: May 11, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 7,117 hours, 5,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG FLOOR LIGHTING FLICKERS INTERMITTENTLY WHEN SWITCH IS IN THE "ON" POSITION, FLT 4897 DEL 38 MINS.
